MathSciNet Relay Station
MathSciNet bibliographic data
MR1093952 (92a:58113) 58F23 (30D05)
Devaney, Robert L.; Durkin, Marilyn B. The exploding exponential and other chaotic bursts in complex dynamics. Amer. Math. Monthly 98 (1991), no. 3, 217–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement